# SDR USAA001284

- Difficulty date: August 17, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory Service
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PAN CORRODED 3 INCHES BY 5 INCHES, AFT LAV SERVICE PAN INNER SURFACE.  FABRICATED NEW PAN AND INSTALLED PER SRM 51-10-02.  (M)
